Doxcycline and Amoxicillin are 2, unrelated antibiotics, so it doesn't matter how long it's been since you took doxy, start your amoxicillin, if the Dr ordered it.
One thing to keep in mind, often antibiotics will cause diarrhea, esp if you are on them for a prolonged time, because they kill the good bacteria in your bowel as well as the bad. It is always a good idea when you are on antibiotics to either eat a yogurt with live active cultures or take a probiotic, which provides the good bacteria your bowel needs to work effectively. You'll be glad you did!
- Amoxicillin Information for Consumers
- Amoxicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amoxicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Apr 2010 • 1 answer
Posted 6 Jun 2016 • 0 answers
Posted 27 Jun 2016 • 0 answers
Posted 10 Sep 2016 • 1 answer
Posted 10 days ago • 3 answers